# SDR AALA20120404010

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE E & E DOOR CUTOUT LEFT LATCH RECEPTICAL HAS HOLE PUNCHED THROUGH METAL WEB.  REMOVED AND REPLACED THE WEB PER AARD 51010-05-R1.
